# SDR ASOA201711047026

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 33,492 hours, 27,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASM1
- Part serial: 6695
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED THE NR 4 BATTERY AND CHARGER ASSY. OPS CHECK GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
